New! Pain Reliever, Fever Reducer
With Instant Cool Burst™ Sensation
Daytime, Non-Drowsy formula contains Acetaminophen for: Sore Throat, Fever, Body Aches, Headache.
Temporarily relieves minor aches and pains due to:
- Sore throat
- Muscular aches
- The common cold
- Temporarily reduces fever
Do not take more than directed (see overdose warning)
Adults and children 12 years and over:
Take 2 tablespoonfuls (tbsp) or 30 mL in dosing cup provided every 4 to 6 hours as needed.
Do not take more than 8 tablespoonfuls in 24 hours.
Children under 12 years:
Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
Active Ingredients: Acetaminophen 1000mg (Pain Reliver/fever reducer)
Inactive Ingredients: Citric Acid, FD&C Blue 1, Flavors, Polyethyline Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Carboxymethylcellulose, Sorbitol, Sucralose, Sucrose
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly
Do not use: with any other product containing acetaminophen.
Stop and ask a doctor if:
- New symptoms occur
- Redness or swelling is present
- Pain gets worse or lasts for more than 10 days
- Fever gets worse or lasts for more than 3 days
If pregnant or breast feeding, ask health professional before use.
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well for children even if you do not notice any signs or symptoms.